# SDR AALA202401058033

- Difficulty date: January 3, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N822AN
- Make and model: Boeing 787-9
- Aircraft serial: 40642
- Aircraft time: 28,501 hours, 3,354 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: NP1960235
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PASSENGER WINDOW AT 12L APPEARS TO HAVE A CRACK ON THE OUTSIDE OF THE WINDOW. REMOVE AND REPLACED ELECTRONIC DIMMABLE WINDOW. PER AMM 56-21-03.
